| || |
- 1 Post By capplegrappleapple
Please Help with Withdrawal
Please Help with Withdrawal
I have been taking painkillers for the last 4 months. This is the 3rd time I am relapsing. This time I have been taking up to 150 mg of hydrocodone per day. This has crippled my life, my money, my relationships, and above all my performance at school. I have read here and there about how to deal with withdrawal. I have also read the Thomas Recipe. I have the necessary meds to go through my withdrawal. But I am single person and I live alone. I have no gf or close friends to support and help me through the withdrawal period. I am working full time, and my school starts in about 2 weeks. I have to get off these PKs before school starts. I need some advise and support, at least people who I can talk to chat with and use their experience. I have some Hydrocodone left, but I was never able to taper off. I say everyday that I am going to do it the next day. But I can't keep going this way. I used to be a very calm and happy person. I loved life. My school was my passion and all of my focus. Now everything has changed. Drugs have changed my personality; they've taken away my soul and dignity. I am a physics/mathematics major at university. I believe I am relatively smart; Phys/Math have been my passion from childhood. I always thought I was a very lucky person to find my passion at early age and live my dream from early in life. But now all of that is fading away. I am losing everything. It is true that I have been taking PKs for only 4 months, but I am very weak against them. I know that if I keep going I will end up shooting >>>>>> and then overdose. I can't control myself. I overdoses on Tramadol last year. Then I relapsed. I am watching my life being destroyed in front of my eyes. From an honor student with all As in my grades, I have come to failing classes and a GPA of about 2. I was a violin-piano player, a good swimmer and skier; I would paint, exercise, and live a very happy life, but it's all flushed down the toilet. From a person living his dream, I have turned into living a nightmare. Drugs are taking my life away. Please help.
Definitely flush them. The temptation is too much. I made that mistake. CT and get it over with. I had 4 real bad days, then the physical was over. Pretty dark depression after that. I am still getting 'all the way' back to normal from.
I was at your dose (except for 4 years). Trust me, you can put this behind you and get things back together.
Don't keep your stash though. You will convince yourself just one and then you will be back to square one. If you start tonight, you will be in pretty good shape by the time school starts.
Thanks for Support
Thanks everyone for your support. Your words give me strength. However I didn't flush them yet. I stopped taking pills last week, but the first day was hell at work. I couldn't function at all. Also my work is in a live TV programming and I have to work under deadline pressure everyday. But today I requested a 4-day off from work so to deal with the worst days of my withdrawal. I flushed most of my pills and just kept 5 hydros. My leave period from work will start from this Wednesday. I am going to take those 5 one by one till tomorrow at work, and then I will get rid of them if any left and will start from from tomorrow afternoon. I think the 4 days at home will help get through the worst days of my withdrawal. Today I went and bought all the meds in Thomas Recipe and other recommended things for the withd. I also bought a lot of fruits and vegetables and juices. Right now I am experiencing mild withd cuz I cut down from 15 a day to 2 today. I am taking Benadryl and 0.1 mg of clonidine every 4 hours. I guess tomorrow will be the beginning of the worst symptoms. God help me. I have my comedies ready on TV. I watch the 3rd Rock from the Sun to distract myself. The only thing that I feel like doing is to frequently come back to this support group forum for positive energy. I keep telling myself that I CAN DO THIS. Reading this forum I have seen people with worst and longer addictions doing it. I feel like being here compared to others who go through much worse withds. I just have a question: Considering that I have been on pills, about 150 mg Hydrocodone a day, for about 4 months, do you think that 4 days off from work will take me through the worst days and that I will be more functional after day 4?? I need to know this so to ask for more days off in advance. I am contractor and I lose money each day that I don't show up. I like to take as much off days as is necessary. I need not feel perfectly normal so to go to work. I just need to know how long the worst symptoms will persist? Thanks Everyone and God bless you all. I CAN DO THIS. We ALL CAN.
P.S. How does L-Tyrosine help? How about Kratom? Any comments on Kratom?
Last edited by ddcmod; 01-09-2012 at 05:32 PM.
I wouldn't mess with any kratom. The success ratio STAYING clean with kratom is next to nothing. L-Tyrosine combined with vitamin B-6 helps with your energy level during opiate detox.
I always tell people to cold turkey but if you continue to relapse you are going to blow your college education and end up quitting. I would rather help you do this with subs as a last resort if you can't do it on your own. Let me know if I can help you. God bless.
I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.
Last edited by ddcmod; 01-10-2012 at 03:10 AM.
For some reason my previews was deleted. I may have used an appropriate word referring to my withd condition. Anyways, I throw my pills away today afternoon. My symptoms started only 6,7 hours after and now it's hitting me. Fortunately Im off from work and stuck to my bed. It's water coming off my eyes and nose. I took a bit of clonidine and some benadryl. Drinking liquid. I just took a Meltonin to sleep. can't stay more. I will be back tomorrow.
I am on my day 2. Feeling pretty messed up. But today I got my order of Kratom leafs. I researched a lot about it in the last months, and it seems it helps a lot through the withdrawal. I gotta say this thing is great for withdrawal, at least for me. I generally like herbal tea. I made a very low dose tea with the leafs., maybe 3 gr. It doesn't give me a high or anything enjoyable. It just gives me a little boost so I can take care of myself, eat, and take frequent walks. It doesn't have sedative effects on me. It's a little bit of alertness that I get from it. I still have the pains in my body, but I don't mind them. The worst thing were the chills, uncomfortable skin, and the inability to get out of my bed and eat. The chills and goose flesh are better with Clonidine. But the Kratom gave me that bit of energy I needed to go eat something. I am watching some comedy now. Will be here for a while. God help me.